# SDR 20000719SH016

- Difficulty date: July 5, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N30582
- Make and model: Socata TB21
- Aircraft serial: 1618
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pressure Switch
- Part number: TB2061238001
- Condition: Failed
- Location: Hydraulic System
- Part time: 128 hours
- Component: Pressure Switch, LANDINGGEAR
- Component part number: 211C24328
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED LANDING GEAR WOULD NOT RETRACT, CHECKED FUSES, ALL OK.  BYPASSED PRESSURE SWITCH.  GEAR RETRACTED, INSTALLED NEW PRESSURE SWITCH, PN TB206138001, SYSTEM CHECKED OK.  NOTE: SEVERAL PRESSURE SWITCHES HAVE BEEN REPLACED.  PART TT 128.1 HOURS, SWITCH WAS INSTALLED 3-16-00. (X)
